Health

She will have lifelong diarrhea from this weight loss drug – Tuxbord

This weight loss drug will cause her to have lifelong diarrhea

A drug used to lose weight will cause a woman to have diarrhea for life!

A woman will have lifelong diarrhea after taking a weight loss drug. A side effect that she will have Passing out after receiving multiple injections of Ozempic.

Weight loss medicine

A few months ago, many Internet users claimed that Ozempic, a drug used for type 2 diabetes, caused weight loss. That was enough for many people to decide to buy it.

And for good reason, they noted that this drug can, indeed, cause significant weight loss. But some are clearly forgotten Read its side effects.

This is especially the case of a woman who bought this drug for weight loss. It has also launched proceedings against Ozempic’s parent company Novo Nordisk and sister drug Wegovi.

Along with about ten others, the woman suffers from gastroparesis. According to the Mayo Clinic, it is a very rare condition that causes nausea, bloating, diarrhea, and severe abdominal pain.

After using this drug for weight loss, the complainant discovered that she had a Potentially fatal intestinal injuryAccording to our colleagues at the New York Post.

A woman will suffer from diarrhea throughout her life

A woman who will have diarrhea for the rest of her life has revealed that surgeons tried to repair her colon in an eight-hour operation. Unfortunately, the doctors gave bad news.

They disclosed to the main interested party that she had to suffer “for the rest of his life” And she will always have diarrhea. So he decided to file a complaint against Novo Nordisk.

And for good reason, she accused the company “Not properly warning about the risk of gastroparesis on the packaging of medicines”. Our colleagues do not know whether the complainant was taking this medicine for some time.

In an interview with the media, Dr. Catherine H. Saunders gave information about this drug which causes lifelong diarrhoea. She revealed about this drug: “That Helps people feel less hungry.

Before clarifying: “To feel full faster and stay fuller longer.” But this happens when we are really less full”.

“It was painful”

Another drug user revealed that he was unable to go to the toilet for a week. taken to hospital, He discovered he had gastroparesis.

Brea Hand, 23, revealed that she too has a similar illness caused by Ozempic. So she filed a suit against the company. And she also got diarrhea and almost lost her life.

She explained: “They said my body was so acidic that if I had waited another day I would not have survived. It was scary. It was painful.”.

Before adding: “I have never felt this kind of pain in my entire life. And I never want to go through that again. I think they absolutely should Be more public about the risks involved.

One thing is certain, many people have decided to sue the company. It remains to be seen whether he will decide to speak about the effects that will ruin the lives of many individuals who are victims of diarrhea. Can be continued!

Source link

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button